# SDR SWIA202081951835

- Difficulty date: August 3, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 89-90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA FLOOR STRUCTURE RH CENTER INTERCOSTAL FR89-90.   REMOVED AND REPLACED ON AFT WET AREA FLOOR STRUCTURE RH CENTER INTERCOSTAL FR 89-90 , REF. SRM
